# SDR CGO2003F00000

- Difficulty date: December 19, 2002
- Submitted: January 16, 2003
- Operation: Air carrier
- Aircraft: N324AM
- Make and model: Raythn 390
- Aircraft serial: RB42
- System (JASC): 2840 · Fuel Indicating System
- Part: Transmitter
- Part number: 12181302
- Part serial: 515767
- Condition: Leaking
- Location: Fuel Flow
- Part time: 180 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

INVESTIGATED FUEL LEAK, FOUND IN RT ENGINE COMPARTMENT DURING ROUTINE 200 HR INSPECTION.  FOUND FUEL TO BE LEAKING INTERNALLY INTO TRANSMITTER ELECTRICAL CONNECTOR AREA.  OVERHAULED REPLACEMENT PART RECEIVED HAD SAME FAULT .  PART MFG, SUSPECT PART HAS DESIGN FAULT.
